# SDR 2025FA0000159

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Aircraft: N798QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20655
- Aircraft time: 8,928 hours, 5,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Zone 100
- Part time: 8,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BOTTOM OF THE LOWER STRAP FOR THE LOWER FUSELAGE FAIRING AT FS 707
